Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Multiple moles on penis, dark brown, burnt them , came back. What should i do?

i have had what look like multiple moles on the shaft of my penis for over 7 years now, they cause me now pain, dont go away, but do tend to increase in size as some of them are bigger than when they first started to appear, they are dark brown in colour, and are focused at the base of my penis, they dont look like any of the warts pictures i saw... i had them burnt off once like they were warts, and they came back in a matter of a month in the EXACT same spots.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have multiple moles over shaft of the penis. Since these are symptomless and have tendency to recur again it is better no to attempt to burn them. This will result in scarring of Penile skin .
Do not worry at all .They will fade away themselves after a period of time.
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor